# SDR SWIA2018032044419

- Difficulty date: February 23, 2018
- Submitted: March 20, 2018
- Operation: Air carrier
- Aircraft: N732SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10194
- Aircraft time: 37,941 hours, 23,203 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON STRINGER JOINT PIECE AT FS333.00 COMMON TO STRINGER 26R. (C-CHECK) RO 03/17/2018, REPLACED STRINGER JOINT PIECE AT FS333.00 COMMON TO STR 26R WITH NEW PART IAW SRM. LEAK CHECK GOOD.
